# SDR ASAA0040107

- Difficulty date: September 2, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE RIGHT FORWARD EMERGENCY EXIT LIGHT AND THE EMERGENCY TRACK LIGHTS AT ROWS 8-12 WERE FOUND TO BE INOPERATIVE.  REPLACED THE BATTERY AND BATTERY CHARGER AND ALL LIGHTS OPERATED NORMALLY.  (M)
